# SDR 2008UALA01239

- Difficulty date: March 6, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 47,835 hours, 17,153 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT: 2R DOOR ARMED BUT THEN DISARMED AND WOULD NOT ARM AGAIN.  DEBRIS UNDER GIRT BAR.  CLEANED DEBRIS, DOOR ARMS AND DISARMS NORMALLY.
